# SDR SWAA2021072295798

- Difficulty date: July 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER CRACKED APPROX 6.5' EXTENDING O/B & DOWN FROM LBL 45.64 AND 9' FROM THE BOTTOM.APPLIED INTERIM PATCH REPAIR IAW SRM 57-10-10-1A-2 AND AVIATION PARTNERS BOEING STRUCTURAL REPAIR MANUAL SUPPLEMENT 737-800 57-10-10. REFER TO ATTACHED SA-M 943T FOR REINSPECTION INTERVALS.REPETITIVE ACTION REQUIRED:PERFORM A DVI FOR ADDITIONAL CRACK GROTH OR DAMAGES. IF ADDITIONAL DAMAGES NOTED THAT EXCEEDS LIMITS OF INTERIM REPAIR; PERFORM PERMANENT REPAIR PER SRM 51-70-04 REPAIR 10. PERFORM A DVI FOR ADDITIONAL CRACK GROWTH OR DAMAGE PER SRM 57-10-10-1A-2 PARAGRAPH (4) (A) (6). /
